Follow
Muhammad Sirajo Abdullahi
Muhammad Sirajo Abdullahi
Department of Mathematics, Usmanu Danfodiyo University, Sokoto
Verified email at udusok.edu.ng - Homepage
Title
Cited by
Cited by
Year
Partial -metric spaces and fixed point theorems
MS Abdullahi, P Kumam
Journal of Fixed Point Theory and Applications 20, 1-13, 2018
212018
L-fuzzy Fixed Point Theorems for L-fuzzy Mappings via -admissible with Applications
M Sirajo Abdullahi, A Azam
Journal of Uncertainty Analysis and Applications 5, 1-13, 2017
192017
On the fuzzy Γ1− non deranged permutation group GΓ1 p
KO Aremu, O Ejima, MS Abdullahi
Asian Journal of Mathematics and Computer Research 18, 152-157, 2017
16*2017
A Dai-Liao-type projection method for monotone nonlinear equations and signal processing
AH Ibrahim, P Kumam, AB Abubakar, MS Abdullahi, H Mohammad
Demonstratio Mathematica 55 (1), 978-1013, 2022
112022
Fixed point theorems for Meir-Keeler condensing operators in partially ordered Banach spaces
N Wairojjana, MS Abdullahi, N Pakkaranang
Thai J. Math 18 (1), 77-93, 2019
102019
An inertial iterative scheme for solving variational inclusion with application to Nash-Cournot equilibrium and image restoration problems
J Abubakar, P Kumam, AI Garba, MS Abdullahi, AH Ibrahim, ...
Carpathian Journal of Mathematics 37 (3), 361-380, 2021
72021
An efficient iterative method for solving split variational inclusion problem with applications.
J Abubakar, P Kumam, AI Garba, MS Abdullahi, AH Ibrahim, ...
Journal of Industrial & Management Optimization 18 (6), 2022
62022
Multi-valued fixed points results via rational type contractive conditions in complex valued metric spaces
MS Abdullahi, A Azam
JOURNAL OF INTERNATIONAL MATHEMATICAL VIRTUAL INSTITUTE 7 (1), 119-146, 2017
62017
A sufficient descent LS-PRP-BFGS-like method for solving nonlinear monotone equations with application to image restoration
AB Abubakar, AH Ibrahim, M Abdullahi, M Aphane, J Chen
Numerical Algorithms 96 (4), 1423-1464, 2024
52024
L-fuzzy fixed point theorems for L-fuzzy mappings satisfying rational inequality
MS Abdullahi, A Azam
Thai Journal of Mathematics 19 (2), 529-541, 2021
52021
Edelstein type L-fuzzy fixed point theorems
MS Abdullahi, A Azam, P Kumam
Thai Journal of Mathematics, 2018
52018
Coincidence and self-coincidence of maps between digital images
MS Abdullahi, P Kumam, J Abubakar, IA Garba
3*2020
Persistent Homology Identifies Pathways Associated with Hepatocellular Carcinoma from Peripheral Blood Samples
MS Abdullahi, A Suratanee, RM Piro, K Plaimas
Mathematics 12 (5), 725, 2024
22024
Jungck-type fixed point theorem in 0-complete partial bv (s)-metric spaces
MS Abdullahi, P Sumalai, D Gopal, P Kumam
Thai J. Math. 18 (1), 104-112, 2020
22020
F-Contraction-Type Fixed Point Theorems in b-Metric Spaces
MS Abdullahi, AI Garba, J Abubakar, P Kumam
Thai Journal of Mathematics 22 (2), 323–334-323–334, 2024
12024
Digital Lefschetz numbers and related fixed point theorems
MS Abdullahi, P Kumam, PC Staecker
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2022
12022
On Answer to Kirk-Shahzad’s Question for Strong b-TVS Cone Metric Spaces
DT Hieu, MS Abdullahi, P Kumam
Science & Technology Asia, 20-30, 2022
12022
Fixed point theorems for some generalized contractive maps in b-metric spaces
MS Abdullahi, IA Garba, P Kumam, K Sitthithakerngkiet
Journal of Nonlinear and Convex Analysis 22 (4), 723-733, 2021
12021
L-Fuzzy Fixed Point Theorems in Metric Spaces
MS Abdullahi
Information Technology 1, 41, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–19